MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; DBD-VASCULAR CDS-LF

MEDLINE - MEXICALI MEDLINE; DBD-VASCULAR CDS-LF
Catalog Number CDS983390L
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-VASCULAR CDS-LF
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25816039
Report Number1423395-2026-00385
Device Sequence Number20346549
Product Code OEZ
UDI-Device Identifier10198459224515
UDI-Public10198459224515
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDS983390L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown